Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2011, 11:44 PM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 11:44 PM CDT (04:44 UTC)
- Expired
- Apr 11, 2011, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:30 AM CDT | TSTM WND DMG | 3 Se Goshen, AR | SEVERAL LARGE LIMBS DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
415
WUUS54 KTSA 110444
SVRTSA
ARC033-143-OKC001-135-110530-
/O.NEW.KTSA.SV.W.0054.110411T0444Z-110411T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1230 AM CDT
* AT 1139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF BUNCH TO 3 MILES SOUTHEAST OF
BRUSHY...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SHORT...STILWELL...NATURAL DAM...LEE CREEK...STRICKLER...CHESTER...
BLACKBURN...WINSLOW...WEST FORK...BRENTWOOD...GREENLAND AND ELKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS AND A
TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA.
&&
LAT...LON 3574 9396 3549 9470 3568 9481 3573 9481
3615 9393
TIME...MOT...LOC 0444Z 242DEG 48KT 3575 9473 3555 9462
$$3 follow-up statements
665
WWUS54 KTSA 110500
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT MON APR 11 2011
ARC033-143-OKC001-135-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
1200 AM CDT MON APR 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHEASTERN ADAIR...NORTHERN CRAWFORD
AND SOUTHERN WASHINGTON COUNTIES...
AT 1156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF MORROW TO ODELL TO SHORT...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
DAMAGING HEN EGG SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM...MORROW...LEE CREEK...STRICKLER...CLYDE...CANEHILL...
BLACKBURN...HOGEYE...WOOLSEY...CHESTER...WEST FORK...WINSLOW...
BRENTWOOD...WYOLA...MOUNT GAYLER...GREENLAND...ARNETT...HICKS...BLACK
OAK...SULPHUR CITY...DURHAM...BIDVILLE...GOSHEN...ELKINS...MAYFIELD
AND TUTTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3574 9396 3554 9455 3582 9463 3615 9393
TIME...MOT...LOC 0459Z 242DEG 48KT 3584 9451 3576 9439
3560 9443
$$743
WWUS54 KTSA 110506
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT MON APR 11 2011
OKC001-135-110515-
/O.CAN.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
ADAIR OK-SEQUOYAH OK-
1206 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...
LAT...LON 3574 9396 3558 9444 3558 9446 3586 9451
3615 9393
TIME...MOT...LOC 0505Z 242DEG 48KT 3588 9442 3579 9430
3563 9434
$$
ARC033-143-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-
1206 AM CDT MON APR 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES...
AT 1201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORROW TO ODELL TO NATURAL DAM...MOVING NORTHEAST AT
55 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STRICKLER...CLYDE...CANEHILL...BLACKBURN...HOGEYE...WOOLSEY...
CHESTER...WINSLOW...WEST FORK...BRENTWOOD...WYOLA...MOUNT GAYLER...
GREENLAND...ARNETT...HICKS...BLACK OAK...SULPHUR CITY...DURHAM...
BIDVILLE...ELKINS...GOSHEN...MAYFIELD AND TUTTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING WIND AND
HAIL. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3574 9396 3558 9444 3558 9446 3586 9451
3615 9393
TIME...MOT...LOC 0505Z 242DEG 48KT 3588 9442 3579 9430
3563 9434
$$705
WWUS54 KTSA 110519
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT MON APR 11 2011
ARC033-143-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-
1219 AM CDT MON APR 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 1218 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENLAND TO DURHAM TO CHESTER...MOVING NORTHEAST AT
55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACK
OAK...DURHAM...CHESTER...ELKINS...TUTTLE...MOUNT GAYLER...GOSHEN...
MAYFIELD AND BIDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3574 9396 3562 9430 3596 9431 3615 9393
TIME...MOT...LOC 0519Z 242DEG 48KT 3600 9417 3593 9397
3566 9424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:57 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 10, 7:57 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN APR 10 2011
.UPDATE...
FORECAST WAS UPDATED TO INCLUDE TORNADO WATCH AND TO ADJUST POPS
THIS EVENING BASED ON LATEST SHORT-TERM MODEL GUIDANCE. SEE
DISCUSSION BELOW.
&&
.DISCUSSION...
THE DRYLINE HAS FOR ALL INTENT AND PURPOSES STALLED JUST TO THE
SOUTH AND EAST OF TULSA AND POINTS BACK TO THE SOUTHWEST. THE
DRYLINE STILL HAS SOME EASTWARD MOVEMENT ON THE NORTHERN END UP
TOWARD THE MIAMI AREA. CELLS THAT HAVE GONE UP ALONG THE DRYLINE
SO FAR THIS EVENING HAVE NOT BEEN IMPRESSIVE...THERE HAS BEEN SOME
CELL SPLITS...BUT SO FAR NOT MUCH MOVEMENT OFF OF THE BOUNDARY AS
OF YET. IF A RIGHT MOVER CAN MATERIALIZE...AN ISOLATED TORNADO
COULD OCCUR.
NOW TO THE QUESTION OF CONVECTIVE CHANCES. THE LATEST SHORT-TERM
MODEL GUIDANCE SUGGESTS THAT THE ONGOING ACTIVITY WILL REMAIN
WIDELY SCATTERED INTO THE EVENING. CONVECTION NOW ORGANIZING OVER
NORTH CENTRAL TX...IN ASSOCIATION WITH THE APPROACH OF THE UPPER
TROUGH OVER WEST TX...WILL BECOME MORE LINEAR IN NATURE AND LIFT
NORTHEAST INTO SOUTHEAST OK LATE THIS EVENING...AND INTO NW AR
MAINLY AFTER MIDNIGHT. I HAVE LOWERED POPS OVER NW AR THIS EVENING
BASED ON THIS REASONING.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 51 72 43 76 / 20 10 0 0
FSM 59 72 45 76 / 70 20 0 0
MLC 55 73 44 77 / 60 10 0 0
BVO 49 71 41 75 / 20 10 0 0
FYV 55 68 38 72 / 60 20 0 0
BYV 53 67 40 71 / 70 30 0 0
MKO 55 71 43 75 / 50 10 0 0
MIO 51 69 39 74 / 30 20 0 0
F10 55 72 44 75 / 30 10 0 0
HHW 60 75 45 77 / 70 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.
AR...NONE.
&&
LONG TERM....30Hazardous weather outlook, Apr 10, 9:25 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 925 PM CDT SUN APR 10 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 925 PM CDT SUN APR 10 2011 ...SEVERE STORMS POSSIBLE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED FROM SOUTH CENTRAL INTO NORTHEAST OKLAHOMA THIS EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. AN ISOLATED TORNADO IS REMOTELY POSSIBLE IF A RIGHT MOVER CAN MATERIALIZE. RAINFALL AMOUNTS COULD TOP A HALF INCH TO AS MUCH AS AN INCH LOCALLY...MAINLY OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS AMOUNT OF RAIN WOULD LIKELY NOT CAUSE FLOODING ISSUES...ESPECIALLY GIVEN THE RECENT DROUGHT CONDITIONS. THE STORMS WILL LIKELY ORGANIZE INTO A BROKEN LINE AND MOVE OUT OF NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA BY EARLY MONDAY MORNING. THE FIRE DANGER HAS DECREASED AS WINDS HAVE SUBSIDED ACROSS THE ENTIRE AREA THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH FIRE DANGER POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL KEEP THE FIRE DANGER HIGH AND NEAR VERY HIGH WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA. A HIGH OR VERY HIGH FIRE DANGER WILL CONTINUE THROUGH MUCH OF NEXT WEEK DUE TO THE ONGOING DRY CONDITIONS. THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AT THIS TIME...THE SEVERE RISK APPEARS LOW. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 10, 10:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL BARON 35.92N 94.62W
04/10/2011 E0.75 INCH ADAIR OK EMERGENCY MNGR
&&
PBSSpecial weather statement, Apr 10, 10:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT SUN APR 10 2011
OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1048 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BLANCO...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HIGGINS...GOWEN...BLANCO...
HARTSHORNE...HAILEYVILLE...DOW AND BACHE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3451 9579 3452 9578 3451 9573 3455 9568
3459 9568 3459 9588 3460 9589 3466 9589
3504 9554 3479 9523 3448 9578
TIME...MOT...LOC 0348Z 225DEG 46KT 3460 9578
LACYLocal storm report, Apr 10, 11:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL BARON 35.92N 94.62W
04/10/2011 E2.00 INCH ADAIR OK EMERGENCY MNGR
&&
PBSSpecial weather statement, Apr 10, 11:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SUN APR 10 2011
OKZ075-110445-
LATIMER OK-
1122 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF HIGGINS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...PANOLA
AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3476 9552 3480 9552 3507 9524 3507 9522
3496 9496 3495 9500 3492 9500 3469 9544
3469 9547
TIME...MOT...LOC 0422Z 231DEG 44KT 3478 9543Local storm report, Apr 10, 11:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND GST WEBBERS FALLS 35.51N 95.13W
04/10/2011 M58 MPH MUSKOGEE OK MESONET
&&
PBSSpecial weather statement, Apr 10, 11:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN APR 10 2011
OKZ049-073-075-110530-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1140 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST
OF HAILEYVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...GOWEN...
HARTSHORNE...HAILEYVILLE...DOW AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. BE ALERT IN CASE THE ADVISORY IS UPGRADED TO A
WARNING.
LAT...LON 3459 9568 3459 9579 3466 9585 3503 9547
3466 9521 3453 9568
TIME...MOT...LOC 0440Z 238DEG 42KT 3464 9569
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 51 min |
| Apr 10, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 29 min |
| Apr 10, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 28 min |
| Apr 10, 11:32 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 32 min |
| Apr 11, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 33 min |
| Apr 11, 12:48 AM CDT | Special Weather Statement | TSA | Carroll | 27 min |
| Apr 11, 12:56 AM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| Apr 11, 1:01 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Apr 10, 8:10 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Apr 10, 8:53 PM CDT | Special Weather Statement | TSA | Wagoner | 37 min |
| Apr 10, 9:35 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 25 min |
| Apr 10, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 22 min |
| Apr 10, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 41 min |
| Apr 10, 10:14 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 34 min |
| Apr 10, 10:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| Apr 10, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 30 min |
| Apr 10, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 31 min |
| Apr 10, 11:22 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| Apr 10, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 11, 12:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Apr 11, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 22 min |
| Apr 11, 1:48 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.